Alert archive / Illinois / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 21, NWS Paducah, KY

April 24, 20106 counties in Illinois; Livingston County, Kentucky

NWS Paducah, KY issued this severe thunderstorm warning at Apr 24, 2010, 1:46 PM CDT for 6 counties in Illinois; Livingston County, Kentucky. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 24, 2010, 1:46 PM CDT (18:46 UTC)
Expired
Apr 24, 2010, 2:30 PM CDT
In force
44 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Hail
1.25 in
Wind
70.0 mph

Counties Gallatin County, IL, Hardin County, IL, Johnson County, IL, Massac County, IL, Pope County, IL, Saline County, IL, Livingston County, KY

The radar

The Paducah radar (KPAH), 52 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 24, 1:46 PM CDTTSTM WND GST 70Karnak, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 11:31 AM CDTTornado Watch PDSSPC8 hr
Apr 24, 1:17 PM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 6.8 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2010-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 23 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2010-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
23 J/kg
Mixed-layer CIN
-162 J/kg
Mixed-layer LCL
1184 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
272 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

859 
WUUS53 KPAH 241846
SVRPAH
ILC059-069-087-127-151-165-KYC139-241930-
/O.NEW.KPAH.SV.W.0021.100424T1846Z-100424T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
146 PM CDT SAT APR 24 2010

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN GALLATIN COUNTY IN SOUTHERN ILLINOIS...
  WESTERN HARDIN COUNTY IN SOUTHERN ILLINOIS...
  SOUTHEASTERN JOHNSON COUNTY IN SOUTHERN ILLINOIS...
  NORTHWESTERN MASSAC COUNTY IN SOUTHERN ILLINOIS...
  POPE COUNTY IN SOUTHERN ILLINOIS...
  SOUTHEASTERN SALINE COUNTY IN SOUTHERN ILLINOIS...
  NORTHWESTERN LIVINGSTON COUNTY IN WESTERN KENTUCKY...

* UNTIL 230 PM CDT.

* AT 143 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF DOLLAR SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF NEW
  COLUMBIA TO 11 MILES WEST OF NEW COLUMBIA...OR ALONG A LINE
  EXTENDING FROM VIENNA TO 12 MILES SOUTH OF VIENNA...AND MOVING
  NORTHEAST AT 60 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  NEW COLUMBIA...
  DIXON SPRINGS...
  GOLCONDA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS LINE OF STORMS. SEEK SHELTER INDOORS. STAY TUNED
TO WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST SEVERE WEATHER
INFORMATION.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR SOUTHERN ILLINOIS AND WESTERN KENTUCKY AND SOUTHEAST MISSOURI.

&&

LAT...LON 3768 8847 3768 8816 3727 8849 3724 8892
      3742 8873
TIME...MOT...LOC 1846Z 217DEG 52KT 3748 8886 3729 8893
WIND...HAIL 70MPH 1.25IN

$$
1 follow-up statement
458 
WWUS53 KPAH 241914
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
214 PM CDT SAT APR 24 2010

ILC059-069-087-127-151-165-KYC139-241930-
/O.CON.KPAH.SV.W.0021.000000T0000Z-100424T1930Z/
MASSAC IL-JOHNSON IL-POPE IL-HARDIN IL-SALINE IL-GALLATIN IL-
LIVINGSTON KY-
214 PM CDT SAT APR 24 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR SOUTHWESTERN GALLATIN...SOUTHEASTERN SALINE...WESTERN HARDIN...
POPE...SOUTHEASTERN JOHNSON AND NORTHWESTERN MASSAC COUNTIES IN
SOUTHERN ILLINOIS...AND NORTHWESTERN LIVINGSTON COUNTY IN WESTERN
KENTUCKY...

AT 211 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM 12 MILES NORTH OF EDDYVILLE TO NEW COLUMBIA...MOVING 
EAST AT 25 MPH. IN ADDITION TO THE WIND...TORRENTIAL RAIN MAY CAUSE 
LOCALIZED PONDING OF WATER ON ROADS AND LOW-LYING AREAS.

LOCATIONS IN THE WARNING INCLUDE DIXON SPRINGS...KARBERS RIDGE...
GROSS AND GOLCONDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN OCCASIONALLY PRODUCE A TORNADO QUICKLY. BE PREPARED
TO IMPLEMENT YOUR TORNADO PLAN OF ACTION.

&&

LAT...LON 3768 8847 3768 8816 3727 8849 3724 8892
      3742 8873
TIME...MOT...LOC 1914Z 256DEG 20KT 3767 8861 3735 8875
WIND...HAIL 60MPH <1.00IN

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 12:36 PM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, Apr 24, 12:36 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
1236 PM CDT SAT APR 24 2010

.UPDATE...
UPDATED AVN DISCUSSION. NO UPDATE TO PUBLIC DISCUSSION.

&&

.DISCUSSION...
SWODY1 NOT OUT YET...STILL HAS US IN SLGT RISK THOUGH CHANCE IT'LL
GO MDT. WE'LL SEE SOON...NEVERTHELESS...GFS MODELS ONGOING PCPN
ROUGHLY AND HAS ENTIRE FA IN CATEGORICAL POP TODAY AS WARM SECTOR
SLINGS NWARD AND THEN COLD FRONT APPROACHES. THE FRONTAL DRIVEN
PCPN WILL BE THE STRONGER STORMS/THREAT OF SVR AND HAVE ANOTHER
HEAVY RAIN THREAT AS WELL. THE THREAT BEGINS BY MID MORNING AND
LASTS THRU ABOUT MID/LATE PM. AFTER THAT WE ARE UNDER THE
INFLUENCE OF THE UPPER LOW AND WILL HAVE INSTABILITY SHOWERS MORE
OR LESS W/MAYBE A CLAP OF THUNDER FOR THE REMAINDER OF THE
WEEKEND/EVEN INTO EARLY NEXT WEEK. BY TUES NIGHT THIS LINGERING
LOW FINALLY DRIVES OFF FAR ENOUGH TO THE EAST THAT OUR COLUMN
BEGINS TO DRY SOMEWHAT AND WE CAN REPEAL DAILY POPS.

INHERITED TEMPS LOOK GOOD WITH NEW MOS IN AND WE'LL COMPARE TO
COLLAB PIC FOR FINAL OUTPUT. DID LEAN MORE TOWARD GFS BASED MAV
MOS GIVEN THE OVERALL GFS FLAVOR TO THE ENTIRE PACKAGE.

&&

.AVIATION...
ALL TAF SITES UNDER MODERATE TO HIGH RISK OF SEVERE STORMS TODAY.
CONVECTION WILL CONTINUE ALL TAF SITES THROUGH THE AFTERNOON...AND
MAY LINGER INTO EARLY EVENING AT KEVV AND KOWB.  MVFR TO IFR CIGS
WILL PERSIST THROUGH THE AFTERNOON...WITH MVFR TO IFR VSBYS WITH
TSTMS.  WINDS WILL BE FROM THE SOUTH TO SOUTHWEST AND GUSTING TO 30
KTS...AND MUCH HIGHER GUSTS LIKELY WITH TSTMS.  CIGS WILL IMPROVE TO
VFR LATE AFTERNOON/EARLY EVENING FROM SOUTHWEST TO NORTHEAST AS
CONVECTION ENDS.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...NONE.
IL...NONE.
IN...NONE.
&&
Hazardous weather outlook, Apr 24, 1:44 PM CDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
144 PM CDT SAT APR 24 2010

ILZ080-084-085-088>090-092>094-KYZ001>009-MOZ076-086-087-100-
107>112-114-251845-
PERRY IL-JACKSON-WILLIAMSON-UNION IL-JOHNSON-POPE-ALEXANDER-
PULASKI-MASSAC-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-PERRY MO-BOLLINGER-CAPE GIRARDEAU-
WAYNE MO-CARTER-RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-
NEW MADRID-
144 PM CDT SAT APR 24 2010

...TORNADO WATCH 94 IS IN EFFECT UNTIL 8 PM CDT FOR AREAS OF THE
QUAD STATE SOUTH AND WEST OF A LINE FROM PINCKNEYVILLE TO ELDORADO
ILLINOIS TO MURRAY KENTUCKY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...WESTERN KENTUCKY AND SOUTHEAST MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS TODAY GENERALLY SOUTH
AND EAST OF A LINE FROM CALHOUN TO MORGANFIELD KENTUCKY TO DEXTER
MISSOURI. OVER THE REMAINDER OF THE QUAD STATE REGION A MODERATE RISK
OF SEVERE THUNDERSTORMS EXISTS. DAMAGING WIND WILL BE THE PRIMARY
THREAT...HOWEVER LONG TRACK TORNADOES WITH LARGE HAIL ARE
A GOOD BET...ESPECIALLY IN THE HIGH RISK AREA. THIS IS A
PARTICULARLY DANGEROUS SITUATION. PERSONS ACROSS THE QUAD STATE
SHOULD MONITOR NOAA WEATHER RADIO OR THEIR FAVORITE MEDIA OUTLET
AND BE PREPARED TO TAKE PROTECTIVE ACTION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SMALL CHANCE OF THUNDERSTORMS SUNDAY BUT SEVERE WEATHER
IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

ILZ075>078-081>083-086-087-091-INZ081-082-085>088-KYZ010>022-
251845-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-FRANKLIN-HAMILTON-WHITE-SALINE-
GALLATIN-HARDIN-GIBSON-PIKE-POSEY-VANDERBURGH-WARRICK-SPENCER-
CRITTENDEN-LYON-TRIGG-CALDWELL-UNION KY-WEBSTER-HOPKINS-CHRISTIAN-
HENDERSON-DAVIESS-MCLEAN-MUHLENBERG-TODD-
144 PM CDT SAT APR 24 2010

...TORNADO WATCH 96 IS IN EFFECT UNTIL 9 PM CDT FOR AREAS OF THE
QUAD STATE NORTH AND EAST OF A LINE FROM PINCKNEYVILLE TO ELDORADO
ILLINOIS TO MURRAY KENTUCKY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA AND WESTERN KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS TODAY GENERALLY SOUTH
AND EAST OF A LINE FROM CALHOUN TO MORGANFIELD KENTUCKY TO DEXTER
MISSOURI. OVER THE REMAINDER OF THE QUAD STATE REGION A MODERATE RISK
OF SEVERE THUNDERSTORMS EXISTS. DAMAGING WIND WILL BE THE PRIMARY
THREAT...HOWEVER LONG TRACK TORNADOES WITH LARGE HAIL ARE
A GOOD BET...ESPECIALLY IN THE HIGH RISK AREA. THIS IS A
PARTICULARLY DANGEROUS SITUATION. PERSONS ACROSS THE QUAD STATE
SHOULD MONITOR NOAA WEATHER RADIO OR THEIR FAVORITE MEDIA OUTLET
AND BE PREPARED TO TAKE PROTECTIVE ACTION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SMALL CHANCE OF THUNDERSTORMS SUNDAY BUT SEVERE WEATHER
IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD BE PREPARED TO BE ACTIVATED THIS AFTERNOON.

JP

In the hours before

Special weather statement, Apr 24, 9:13 AM CDT, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
913 AM CDT SAT APR 24 2010

KYZ001-002-MOZ110-112-114-241500-
HICKMAN KY-STODDARD MO-MISSISSIPPI MO-NEW MADRID MO-FULTON KY-
913 AM CDT SAT APR 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FULTON AND WESTERN
HICKMAN COUNTIES IN WESTERN KENTUCKY...AND NEW MADRID...SOUTHERN
MISSISSIPPI AND SOUTHEASTERN STODDARD COUNTIES IN SOUTHEAST MISSOURI
UNTIL 1000 AM CDT...

AT 904 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH DIME SIZE HAIL...AND STRONG WINDS AROUND 40
MPH.  THIS STORM WAS LOCATED NEAR TALLAPOOSA IN NEW MADRID COUNTY...
MOVING NORTHEAST AT 35 MPH.

LOCATIONS THAT MAY BE IMPACTED INCLUDE CATRON...MARSTON...
HOWARDVILLE...LILBOURN...NORTH LILBOURN...NEW MADRID...FARRENBURG...
EAST PRAIRIE AND ANNISTON.
Special weather statement, Apr 24, 9:43 AM CDT, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
943 AM CDT SAT APR 24 2010

ILZ092-093-KYZ003>005-MOZ111-112-114-241530-
PULASKI IL-ALEXANDER IL-BALLARD KY-MCCRACKEN KY-CARLISLE KY-SCOTT MO-
MISSISSIPPI MO-NEW MADRID MO-
943 AM CDT SAT APR 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ALEXANDER AND
SOUTHWESTERN PULASKI COUNTIES IN SOUTHERN ILLINOIS...AND NORTHWESTERN
CARLISLE...NORTHWESTERN MCCRACKEN AND BALLARD COUNTIES IN WESTERN
KENTUCKY...AND NORTHERN NEW MADRID...NORTHERN MISSISSIPPI AND EASTERN
SCOTT COUNTIES IN SOUTHEAST MISSOURI UNTIL 1030 AM CDT...

AT 936 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH NICKEL SIZE HAIL...AND VERY STRONG WINDS
AROUND 50 MPH.  THIS STORM WAS LOCATED 5 MILES NORTHWEST OF EAST
PRAIRIE...MOVING NORTHEAST AT 60 MPH.

LOCATIONS THAT MAY BE IMPACTED INCLUDE DIEHLSTADT...CHARLESTON...
WYATT...WILSON CITY...OLIVE BRANCH...HORSESHOE LAKE CONSERVATION
AREA...CAIRO...WICKLIFFE...MOUNDS...MOUND CITY...BARLOW...LA CENTER
AND KEVIL.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM AS WELL. THIS STORM
WILL PRODUCE VERY HEAVY RAIN...WHICH MAY RESULT IN STANDING WATER ON
AREA ROADS. WATER LEVELS IN SMALL CREEKS...STREAMS AND IN DITCHES MAY
RISE QUICKLY...ESPECIALLY IN POOR DRAINAGE AREAS.
Special weather statement, Apr 24, 10:43 AM CDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1043 AM CDT SAT APR 24 2010

ILZ081>090-241630-
JOHNSON IL-UNION IL-POPE IL-WILLIAMSON IL-SALINE IL-GALLATIN IL-
JACKSON IL-FRANKLIN IL-HAMILTON IL-WHITE IL-
1043 AM CDT SAT APR 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WHITE...SOUTHERN
HAMILTON...SOUTHEASTERN FRANKLIN...SOUTHEASTERN JACKSON...
NORTHWESTERN GALLATIN...SALINE...WILLIAMSON...NORTHWESTERN POPE...
UNION AND JOHNSON COUNTIES IN SOUTHERN ILLINOIS UNTIL 1130 AM CDT...

AT 1041 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS WITH DIME SIZE HAIL...AND STRONG WINDS
AROUND 40 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
4 MILES WEST OF SIMPSON TO ANNA...MOVING NORTHEAST AT 50 MPH.

LOCATIONS THAT MAY BE IMPACTED INCLUDE COBDEN...GOREVILLE...NEW
BURNSIDE...LAKE OF EGYPT AREA...STONEFORT...CREAL SPRINGS...CARRIERS
MILLS...CRAINVILLE...HARRISBURG...MARION...ENERGY...MUDDY...
SPILLERTOWN...PITTSBURG...WHITEASH...JOHNSTON CITY...RALEIGH...
ELDORADO...GALATIA...WEST FRANKFORT...THOMPSONVILLE...NORRIS CITY...
HANAFORD AND BROUGHTON.

THIS STORM WILL PRODUCE VERY HEAVY RAIN AS WELL...WHICH MAY RESULT IN
STANDING WATER ON AREA ROADS. WATER LEVELS IN SMALL CREEKS...STREAMS
AND IN DITCHES MAY RISE QUICKLY...ESPECIALLY IN POOR DRAINAGE AREAS.
Local storm report, Apr 24, 1:35 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
135 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0131 PM     FUNNEL CLOUD     2 SW KARNAK             37.27N 89.00W
04/24/2010                   PULASKI            IL   TRAINED SPOTTER

            REPORTED BY TRAINED STORM SPOTTER.

&&

SMITTY
Local storm report, Apr 24, 1:44 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
144 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND DMG     EAST PRAIRIE            36.78N 89.38W
04/24/2010                   MISSISSIPPI        MO   EMERGENCY MNGR

            TRAILER BLOWN OVER ON COUNTY ROAD 535 IN EAST PRAIRIE
            TRAPPING YOUNG BOY INSIDE FOR A SHORT PERIOD OF TIME.
            TREES DOWN IN EAST PRAIRIE. PART OF ROOF BLOWN OFF OF THE
            LOCAL POLICE DEPT. POWER OUTAGES IN WYATT, CHARLESTON AND
            EAST PRAIRIE.

&&

SMITTY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 10:02 AM CDTSevere Thunderstorm WarningPAHAlexander, Johnson, Massac, Pulaski, Union43 min
Apr 24, 12:50 PM CDTAreal Flood AdvisoryPAHAlexander, Pulaski55 min
Apr 24, 1:28 PM CDTSevere Thunderstorm WarningPAHAlexander, Pulaski47 min
Apr 24, 1:33 PM CDTSevere Thunderstorm WarningPAHJohnson, Massac, Pope, Pulaski, Saline, Union and 1 more42 min
Apr 24, 1:49 PM CDTSevere Thunderstorm WarningPAHMassac, Pope41 min
Apr 24, 2:11 PM CDTSevere Thunderstorm WarningPAHAlexander, Pulaski25 min
Apr 24, 2:14 PM CDTAreal Flood AdvisoryPAHGallatin, Hamilton, Hardin, Johnson, Massac, Pope and 3 more94 min
Apr 24, 2:47 PM CDTSevere Thunderstorm WarningPAHMassac, Pope43 min
Apr 24, 6:04 PM CDTSevere Thunderstorm WarningPAHFranklin, Jefferson, Perry41 min
Apr 24, 6:45 PM CDTSevere Thunderstorm WarningPAHJefferson, Wayne45 min
Apr 24, 1:44 PM CDTSevere Thunderstorm WarningPAHCarlisle, Fulton, Hickman30 min
Apr 24, 2:47 PM CDTAreal Flood AdvisoryPAHCaldwell, Calloway, Christian, Graves, Hopkins, Lyon and 5 more3 hr
Apr 24, 3:03 PM CDTSevere Thunderstorm WarningPAHCalloway, Trigg42 min
Apr 24, 3:34 PM CDTSevere Thunderstorm WarningPAHCaldwell, Christian, Hopkins, Trigg41 min
Apr 24, 3:51 PM CDTTornado WarningPAHChristian, Trigg39 min
Apr 24, 4:06 PM CDTSevere Thunderstorm WarningPAHChristian, Daviess, Hopkins, McLean, Muhlenberg39 min
Apr 24, 4:15 PM CDTSevere Thunderstorm WarningPAHChristian, Hopkins, Muhlenberg, Todd45 min
Apr 24, 4:19 PM CDTSevere Thunderstorm WarningPAHTodd41 min
Apr 24, 4:28 PM CDTTornado WarningPAHChristian, Todd32 min
Apr 24, 4:55 PM CDTTornado WarningPAHTodd26 min
Apr 24, 5:00 PM CDTSevere Thunderstorm WarningPAHTodd15 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2010Severe Thunderstorm Warnings in Kentucky, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.